Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 38, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jun 30, 2016, 10:59 AM EDT. It took effect at Jul 1, 2016, 5:00 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2016, 10:59 AM EDT (14:59 UTC)
- In effect from
- Jul 1, 2016, 5:00 AM EDT
- Expired
- Jul 2, 2016, 4:01 AM EDT
- In force
- 23 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
286 WHUS73 KIWX 301459 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1059 AM EDT THU JUN 30 2016 LMZ043-046-302300- /O.NEW.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1059 AM EDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY. * WINDS: WINDS WILL SHIFT TO THE NORTH-NORTHWWEST OVERNIGHT AND INCREASE TO 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS ARE EXPECTED. WINDS WILL DIMINISH LATE FRIDAY NIGHT. * WAVES: WAVE HEIGHTS WILL BUILD TO 3 TO 5 FEET TONIGHT...THEN INCREASE TO 4 TO 7 FEET FRIDAY. WAVES WILL SUBSIDE TO 2 TO 4 FEET LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
914 WHUS73 KIWX 302000 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EDT THU JUN 30 2016 LMZ043-046-010400- /O.CON.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 400 PM EDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY. * WINDS: WINDS WILL SHIFT TO THE NORTH-NORTHWWEST OVERNIGHT AND INCREASE TO 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS ARE POSSIBLE. WINDS WILL DIMINISH LATE FRIDAY NIGHT. * WAVES: WAVE HEIGHTS WILL BUILD TO 3 TO 5 FEET TONIGHT...THEN INCREASE TO 4 TO 7 FEET FRIDAY. WAVES WILL SUBSIDE TO 2 TO 4 FEET LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
872 WHUS73 KIWX 010230 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 PM EDT THU JUN 30 2016 LMZ043-046-011030- /O.CON.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1030 PM EDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY. * WINDS: SOUTHWEST AROUND 10 KNOTS SHIFTING NORTHWEST AND INCREASING TO 10 TO 20 KNOTS LATE TONIGHT WITH GUSTS TO 25 KNOTS TOWARD DAYBREAK. NORTH 15 TO 20 KNOTS FRIDAY WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT...THEN TO 4 TO 7 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
229 WHUS73 KIWX 010807 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 AM EDT FRI JUL 1 2016 LMZ043-046-011615- /O.CON.KIWX.SC.Y.0038.160701T0900Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 AM EDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY...DIMINISHING TO 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
403 WHUS73 KIWX 011445 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EDT FRI JUL 1 2016 LMZ043-046-012245- /O.CON.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 AM EDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS: NORTH 15 TO 25 KNOTS TODAY...DIMINISHING TO 5 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 1 TO 3 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
865 WHUS73 KIWX 011946 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 PM EDT FRI JUL 1 2016 LMZ043-046-020400- /O.CON.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 346 PM EDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS: NORTH 10 TO 20 KNOTS THIS EVENING...DIMINISHING TO 5 TO 15 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET THIS EVENING...SUBSIDING TO 1 TO 3 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
944 WHUS73 KIWX 020158 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 958 PM EDT FRI JUL 1 2016 LMZ043-046-021000- /O.CON.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 958 PM EDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS: NORTH 10 TO 15 KNOTS THIS EVENING...DIMINISHING TO 5 TO 10 KNOTS LATE. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
683 WHUS73 KIWX 020801 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 AM EDT SAT JUL 2 2016 LMZ043-046-020915- /O.CAN.KIWX.SC.Y.0038.000000T0000Z-160702T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 AM EDT SAT JUL 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 6:48 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 30, 6:48 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 648 AM EDT THU JUN 30 2016 .SYNOPSIS... Issued at 335 AM EDT THU Jun 30 2016 High pressure will slide east of the area today but will still provide for mostly sunny skies and comfortable temperatures for the end of June. Highs today will be around 80. A cold front will drop across the region tonight bringing the next chance of showers and thunderstorms. Breezy and cooler conditions are then in store for Friday behind the front. Highs are expected to range from around 70 near the Lake Michigan shoreline, to the middle 70s across Indiana and the upper 70s across most of northwest Ohio. && .SHORT TERM...(Today and Tonight) Issued at 334 AM EDT Thu Jun 30 2016 Weak short wave rotating through Great Lakes early this morning was responsible for some sct-bkn mid and upper level clouds. This short wave will quickly move east and should see a mostly sunny start to the day as residual clouds likely clear the east around or shortly after daybreak. Temps will be a few degrees warmer today with a slight bump in thermal profiles as surface ridge drifts east. Highs within a few degrees of 80 still look on target. water vapor shows next short wave dropping out of Canada into the western Upper Great Lakes region this morning. This wave will race southeast and help drag a surface cold front through the region late tonight. Overnight timing does not lend well to precipitation chances with only modest moisture advection and weak forcing. Opted to keep pcpn chances in the chance category with models still showing mainly scattered pcpn development. Higher bump can be made if/when pcpn shows itself later today upstream. Lows tonight will generally be in the lower 60s with some upper 50s still possible northeast. && .LONG TERM...(Friday through Wednesday) Issued at 334 AM EDT Thu Jun 30 2016 Aformentioned short wave and surface cold front will exit the far southeast mid morning Friday. Still a lingering low chance pop in the southeast given proximity to front and any lingering moisture/pcpn. Conditions will dry out with clearing of any clouds from west to east through the morning hours Friday as subsidence and high pressure move in. Quiet and dry weather then expected through first portion of holiday weekend. Comfortable temps in the mid to upper 70s expected. 00z model suite seemed to hold steady with northward placement of next return frontal boundary for Sunday into Monday. This leads to low chance pops during this period with more refinement in details coming in later updates. Some type of sfc wave expected to develop along front Monday but models have very different ideas of when and where it will form and how it will track. Thus maintained the low chance pops for much of the new week with refinements expected in later forecasts. Models do agree on a warming trend next week with temps climbing back into mid and upper 80s while dew points also climb into upper 60s. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 638 AM EDT Thu Jun 30 2016 Some waa alto cu developing early this morning and a few high based cu psbl during the day due to wk moisture advection and diurnal heating. Cdfnt over mn/sd will drop se across nrn IN between 07z-14z Fri. Nocturnal stabilization should lead to just sct coverage of shra/ts along/ahead the front as it moves through our area, so just have vcts in tafs overnight. Cigs should lower to mvfr behind the cdfnt, and if sgfnt rainfall does occur there could be some fog develop along the frontal trough late tonight, but threat of lower vsbys not high enough to mention in tafs attm. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Lashley LONG TERM...Lashley AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 30, 5:46 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 546 AM EDT THU JUN 30 2016 INZ003-MIZ077-011000- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 546 AM EDT THU JUN 30 2016 /446 AM CDT THU JUN 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS SWIMMING CONDITIONS ARE POSSIBLE FRIDAY ALONG THE LAKE MICHIGAN SHORE. THERE ARE LOW CHANCES OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE CHANCES FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-011000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 546 AM EDT THU JUN 30 2016 /446 AM CDT THU JUN 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT INTO FRIDAY MORNING. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE ARE LOW CHANCES OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE CHANCES FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 546 AM EDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS ARE EXPECTED TO BECOME NORTHWEST LATE TONIGHT AND INCREASE TO BETWEEN 15 AND 25 KNOTS. WAVES WILL INCREASE TO BETWEEN 3 AND 5 FEET LATE. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT BUT THESE ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY PERSIST ON FRIDAY. THERE ARE LOW CHANCES OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE CHANCES FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 10:55 AM EDT | Beach Hazards Statement | IWX | 45 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.